Multiple Sclerosis Community
Tysabri Thinking about swithicing to Tysabri what are your thoughts and...
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tysabri Thinking about swithicing to Tysabri what are your thoughts and concerns?

I am on Betesaron and thinking about changing to Tysabri.
Anyone on it? What should I know before I switch?
Related Discussions
5 Comments Post a Comment
Blank
572651_tn?1333939396
Hi and welcome.  I don't believe our paths have crossed yet here  on the forum.  There are only a few folks here on Tysabri, but we have discussed it a number of  times.

If you get the time and feel inclined, please share a bit more about your journey with MS and why Tysabri is now an option for you.  We tend to think of it as a drug of last resort when the other therapies have failed to slow the disease progression.

Welcome again.  I hope to see you around again.
Lulu
Blank
198419_tn?1360245956
Tysabri seems to be the topic of the day. There is another member asking about it today too. I'm bumping this up in hopes to keep them close together.

I'm with Lu, please do tell us if you feel comfortable to, what's happening for this new consideration to come into play.

I have heard good things about Tysabri. I'll find the discussion of users and post it here.
Blank
198419_tn?1360245956
Blank
923105_tn?1341831249
Hi and welcome to this amazing forum, where you will find so many answers and opinions to your questions.

Last year I went to see my 'ex neuro' who wanted to put me on Tysabri,  I, after many arguments with him declined this treatment, due to the s/e and have opted for Copaxone again with another Neuro.

Like Lulu said, I also think that Tys. is a last resort - so why do you want to come off Betasaron?

Take care,

Debs

Blank
497015_tn?1209741445
I was dx in July 06. For three years I took Avonex. every four to six months I was doing iv steroids. I have Optic neritus and it keeps flaring up. The steroids to clear it up for a while but I hate the steroids. In Oct 09 I swithced to copaxone but had an allergic reactions . now on Betaseron. I had another flare up and a new MRI MRi show new lesions and expanded ones around my optic nerve. I am scared to change meds but I am scared to go blind. Expect my vision I am relativly healthy. some leg numbess but nothing to worry about.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
Avatar_f_tn
Blank
SarahL2491
Alagash, ME
987762_tn?1331031553
Blank
supermum_ms
Australia
338416_tn?1413581329
Blank
jensequitur
Fort Worth, TX
147426_tn?1317269232
Blank
Quixotic1
Washougal, WA
667078_tn?1316004535
Blank
HVAC
Durham, NC
Avatar_f_tn
Blank
essdipity